# SDR DL72E971854

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB IS CRACKED AT NUT PLATE O/B RIB AT ACTUATOR  ATTACH HOLE ON NR 4 SLAT.  REPAIR DOUBLER IS CRACKED ON SAME RIB.  REPAIRED PER MM 57-54-0 PG 805.
